# SDR SIMA20150714004

- Difficulty date: July 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FWD YOKE CRACKED, LOWER FWD CORNER.  R & R RT ENG FWD YOKE IAW EO-EM-54MR-386.
